# SDR SWIA2020091652524

- Difficulty date: August 4, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS MULTIPLE AREAS OF CORROSION (X7) FS 280 THRU FS 409.00, CIRCLED WITH GREASE PENCIL.  C-CHECK RO 9/12/2020.  REPAIRED ALL MARKED AREAS OF CORROSION, BLENDS MARKED NR 1 AND NR 6 WITHIN LIMITS, REF REO ALL STEPS COMPLIED WITH.  REMAINING AREAS REPLACED WITH RT FLOOR SILL SECTION BETWEEN FS 349.00 AND FS 375.00, REF REO ALL STEPS COMPLETED OF PERMANENT REPAIR.  COMPLIED WITH TASK CARD.  RESTORED FINISH AND CIC, NO OTHER CORROSION NOTED ON FLOOR SILL OUTSIDE OF MARKED LOCATIONS AS NOTED.
